MathSciNet Relay Station
MathSciNet bibliographic data
MR1423291 47G30 (35S05 47A53)
Fan, Qihong; Wong, M. W. A characterization of Fredholm pseudo-differential operators. J. London Math. Soc. (2) 55 (1997), no. 1, 139–145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement